Research Repository

Ambiguity and rational expectations equilibria

Condie, S and Ganguli, JV (2011) 'Ambiguity and rational expectations equilibria.' Review of Economic Studies, 78 (3). 821 - 845. ISSN 0034-6527

Full text not available from this repository.

Abstract

This paper demonstrates the existence and robustness of partially revealing rational expectations equilibria in general exchange economies when some traders have non-smooth ambiguity-averse preferences. This finding illustrates that models with non-smooth ambiguity aversion provide a relatively tractable framework through which partial information revelation may be studied in a general equilibrium setting without relying on particular distributional or von Neumann-Morgenstern utility assumptions or the presence of "noise." © The Author 2011. Published by Oxford University Press on behalf of The Review of Economic Studies Limited.

Item Type: Article
Subjects: H Social Sciences > HB Economic Theory
Divisions: Faculty of Social Sciences > Economics, Department of
Depositing User: Jim Jamieson
Date Deposited: 14 Feb 2013 16:16
Last Modified: 06 Aug 2019 23:15
URI: http://repository.essex.ac.uk/id/eprint/5634

Actions (login required)

View Item View Item